"A Generalization of Kraemer's Result on Difference Sets" by James A. Davis
 

DOI

10.1016/0097-3165(92)90064-2

Abstract

Kraemer has shown that every abelian group of order 22d+ 2 with exponent less than 22d+ 3 has a difference set. Generalizing this result, we show that any nonabelian group with a central subgroup of size 2d+ 1 together with an exponent-like condition will have a difference set.

Document Type

Article

Publication Date

3-1992

Publisher Statement

Copyright © 1992, Elsevier. This article first appeared in Journal of Combinatorial Theory, Series A: 59:2 (1992), 187-192.

Please note that downloads of the article are for private/personal use only.

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 4
  • Usage
    • Downloads: 36
    • Abstract Views: 4
  • Captures
    • Readers: 2
see details

Included in

Mathematics Commons

Share

COinS